Arkiv för Matematik

  • Ark. Mat.
  • Volume 19, Number 1-2 (1981), 223-228.

Extensions of a fixed point theorem of Meir and Keeler

Sehie Park and Jong Sook Bae

Full-text: Open access

Note

This paper was written while the first author was visiting the University of California, Berkeley in 1979–80.

Article information

Source
Ark. Mat. Volume 19, Number 1-2 (1981), 223-228.

Dates
Received: 3 February 1980
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.afm/1485896643

Digital Object Identifier
doi:10.1007/BF02384479

Zentralblatt MATH identifier
0483.47040

Rights
1981 © Institut Mittag-Leffler

Citation

Park, Sehie; Bae, Jong Sook. Extensions of a fixed point theorem of Meir and Keeler. Ark. Mat. 19 (1981), no. 1-2, 223--228. doi:10.1007/BF02384479. http://projecteuclid.org/euclid.afm/1485896643.


Export citation

References

  • Avramescu, C., Theoremes de point fixe pour les applications contractantes et anticontractantes, Manuscripta Math. 6 (1972), 405–411.
  • Boyd, D. W., and Wong, J. S. W., On nonlinear contractions, Proc. Amer. Math. Soc. 20, (1969), 458–464.
  • Browder, F. E., On the convergence of successive approximations for nonlinear functional equations, Indag. Math. 30 (1968), 27–35.
  • Chung, K.-J., On fixed point theorems of Meir and Keeler, Math. Japonica 23 (1978), 381–383.
  • Edelstein, M., On fixed and periodic points under contractive mappings, J. London Math. Soc. 37 (1962), 74–79.
  • Iseki, K., Application of Zamfirescu's fixed point theorem, Math. Sem. Notes 4 (1976), 215–216.
  • Jeong, K. S., Extensions of fixed point theorems of Boyd and Wong, M. S. Thesis, Seoul Nat. Univ., 1978.
  • Jungck, G., Commuting mappings and fixed points, Amer. Math. Monthly, 83 (1976), 261–263.
  • Meir, A. and Keeler, E., A theorem on contraction mappings J. Math. Anal. Appl. 2 (1969), 526–529.
  • Park, S., Fixed points of f-contractive maps, Rocky Mountain J. of Math. 8 (1978), 743–750.